Get your Health question answered in 3 easy steps

163 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Using clearz cream. Noticed pimples on face. Looking for alternate medicine

Answered by
Dr.
Dr. Rahul Kumar

Dermatologist

Practicing since :2010

Answered : 6264 Questions

default
Posted on Wed, 3 Apr 2013 in Medicines and Side Effects
Question: Hi,Doctor am using clearz XXXXXXX from 1year.am getting good results except some pipples on my face.i want to know whether it is safe or nor.claerz XXXXXXX from reddys lab ,what is an alternative if it not good to use for long run.I want to get fair and glowing skin.By using clearxmax my face is becoming fair but my ears are seems to be dark.Plz suggest solution for my problem.

Thanks and regards,
XXXXXXX.
doctor
Answered by Dr. Rahul Kumar 30 minutes later
Hello,
Thanks for the query.
Clearz XXXXXXX contains tretinoin, mild steroid and hydroquinone. These together form a good depigmenting agent. However it has steroid which can cause thinning of skin. So better use it alternate day as you have used it already for 1 year. In day you must apply some sunscreen with at least 30 spf.
Let me know if you have any further doubts.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rahul Kumar 37 minutes later
My ears are dark which looks odd.give me any solution for this.
doctor
Answered by Dr. Rahul Kumar 5 minutes later
Hello,
Thanks for the follow up, sorry I missed to mention about that.
Please use melaglow cream daily once in night on your ears and also apply sunscreen in day. This will surely help you.
Thank you
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rahul Kumar 15 minutes later
Hi sir,

U mentioned to use cleaz maz on alternative days..may i know what should use in othee days.will u recommened soap for face which helps to bring glow and fair to my face.melaglow@where i can get that.plz help me.becoming fair is imp for my present situation.kindly do the needful.

doctor
Answered by Dr. Rahul Kumar 6 minutes later
hello dear,
On other nights you can apply alovera lotion, this will rejuvenate your skin and protect it from adverse effects of steroid.
you can get both alovera as well as melaglow in any medical shop. they are commonly available.
Dont worry you will become fair, just remember, of all these the most important is daily use of sunscreen.
Thank you
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  

Recent questions on  Sun tanning

doctor1 MD

I am very concerned. In Febuary I was attacked and recieve a human bite on the nose. After this I used Bio Oil over the counter. I was using a tanning bed when I used the Bio Oil. After the bite and using this product, now I have white spots on my nose. Could this be fungus or pigmentation problem? Can it be fix permanently? I was going to IPL treatment! Will this fix the problem for good. I am worried once it is fixed it could return if I am in the sun..

doctor1 MD

Hello....I have a reddish rash which looks like a sunburn on both sides of my neck, around the neck line in front and side of lower base neck. No change in soap, cologne, wash detergent, not on any medications but its driving me crazy itching to a point I don t want any clothing to touch the area. What could it be and any solutions? could this be an indication of something serve?Thanks!

doctor1 MD

Hi, I m an african american woman who just spent 3 mos. in Costa rica and during my stay there I noticed my arms started to develop grey spots on my arms and just my arm. Any idea what that is? I wore sunscreen all of the time, so i m not sure what the cause is. 38yrsold, 5 1, 130lbs,healthy adult

doctor1 MD

What might cause the skin of the calves and shins to feel almost sun burnt without any sun exposure. There is also discoloration - some brownish, some reddish but definitely not a burn. It kind of feels a little lumpy and hard to the touch - both lower legs

doctor1 MD

My daughter was sun tanning for the last 3 days . She is fairly pale. She was in the heat for about 2 hours each day and put zero sunscreen and a ton of sun tanning lotion so she can get a quick XXXXXXX Well, that didn't work well at all. She went...

doctor1 MD

Tanned Skin with Acne Spot Kindly suggess any effective cream for skin lightening and spot removal within short period of time

doctor1 MD

Hii, me KB. Of 25 years old. My skin tone is dark, I hv already used cream melacare and otherone I forgot bt after stop using my skin become darker den normal skin tone. Wt to do? Should I use the Eukroma cream for glow? Will remain there effect...